# SDR CALA2015030400139

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 68,182 hours, 15,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 365 RBL 11 - 50 HAS LIGHT CORROSION.  REPAIRED CABIN FLOORBEAM AT STATION 365 IAW ECRA 5310-05536.
